Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 19, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 12, 2023, 9:16 AM CST for Walker County, Winston County, Alabama. It was in force for 3 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2023, 9:16 AM CST (15:16 UTC)
- Expired
- Jan 12, 2023, 9:19 AM CST
- In force
- 3 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 97 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 6:59 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted.
229
WFUS54 KBMX 121516
TORBMX
ALC127-133-121545-
/O.NEW.KBMX.TO.W.0019.230112T1516Z-230112T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
916 AM CST Thu Jan 12 2023
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
North central Walker County in central Alabama...
Southeastern Winston County in northwestern Alabama...
* Until 945 AM CST.
* At 916 AM CST, a severe thunderstorm capable of producing a tornado
was located over Curry, or 8 miles north of Jasper, moving east at
55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Curry, Smith Dam, Smith Lake, Bear Branch, Maple Branch, Raccoon
Branch, Wilson Bend, Devils Branch, Battle Branch, Duncan Bridge
and Little Dismal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3406 8711 3399 8712 3399 8715 3398 8714
3397 8714 3396 8711 3394 8710 3393 8709
3391 8729 3400 8731
TIME...MOT...LOC 1516Z 257DEG 47KT 3397 8724
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
32/Davis1 follow-up statement
706
WWUS54 KBMX 121519
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
919 AM CST Thu Jan 12 2023
ALC127-133-121529-
/O.CAN.KBMX.TO.W.0019.000000T0000Z-230112T1545Z/
Walker AL-Winston AL-
919 AM CST Thu Jan 12 2023
...THE TORNADO WARNING FOR NORTH CENTRAL WALKER AND SOUTHEASTERN
WINSTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CST for central and
northwestern Alabama.
LAT...LON 3406 8711 3399 8712 3399 8715 3398 8714
3397 8714 3396 8711 3394 8710 3393 8709
3391 8729 3400 8731
TIME...MOT...LOC 1518Z 257DEG 47KT 3398 8720
$$
32/DavisWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 12, 8:48 AM CST, 28 minutes earlier.
Area forecast discussion, Jan 12, 8:48 AM CST, 28 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 848 AM CST Thu Jan 12 2023 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE FOR SEVERE WEATHER... Issued at 835 AM CST THU JAN 12 2023 A broken line of showers and thunderstorms with a few embedded circulations is moving generally east near 30 mph while the individual storms are tracking northeast near 45 mph. RAP model mesoscale analysis indicates winds over 100 kts at 200 mb across our northwest counties with significant divergence aloft. This area was also experiencing southwesterly winds over 50 kts at 500 mb while a few shortwave impulses were analyzed in the vicinity. 700 mb Omega values were depicted from -10 to -20 dPa/s with winds over 50 kts down to 700 mb. Conditions dynamically are very favorable for mesocyclones and some tornadoes with 0-0.5 km bulk shear over 45 kts across portions of our northwestern counties and over 80 kts of 0-6 km shear. Storm- relative helicity values were maximized across Walker/Winston counties with another bullseye just west of Sumter and Pickens Counties at this time with 0-1 km values just over 300 m2/s2 and 0-3 km values over 340 m2/s2. More than sufficient wind shear exists and is co-located with SBCAPE values over 600 J/kg with a narrow corridor with values over 1000 J/kg from Northern Sumter into Western Tuscaloosa Counties. We just released a special 15z sounding that we will be examining over the next hour. Expect showers and thunderstorms to continue to move east , affecting areas near and west of the I-59 corridor though 11 am this morning, then affecting areas further east. The current tornado watch is valid until 1 pm and most certainly will need to either be locally extended or more likely be included expanded further east in a replacement watch later today. Damaging straight-line winds with large hail and a continued tornado threat will accompany the line as it continues moving east through the day. Instability values will continue to build while overall shear is expected to slowly decrease as surface low pressure tracks further northeast of the area, but conditions are expected to remain favorable for severe weather along and ahead of the line of storms. The next update is scheduled to be issued before 11 am CST. && .SHORT TERM... (Today through Tonight) Issued at 251 AM CST THU JAN 12 2023 Severe storms are likely today. A strong cold front will be moving into Central AL this morning and will continue southeastward through the area during the day. Key messages: 1. Gradient winds (not associated with thunderstorms) will likely cause impacts today. Sustained winds of 20-30mph with gusts around 40 mph will be possible beginning as early as 8-9am and persisting through 6 PM. 2. As the front moves through the area, thunderstorms that develop along the boundary will be capable of producing damaging winds up to 70 mph. Tornadoes and hail up to 1" are also possible with the thunderstorm activity, but the highest confidence remains with the damaging wind threat. Forecast: Thunderstorms are expected to develop along the cold front as it moves through Central AL during the day today. Latest guidance suggests that we'll see enough destabilization to support strong to severe storms. High resolution models overnight have trended with a a more southerly component to the surface winds than previous guidance had shown. This results in more directional shear and large/curved hodograph profiles, which could indicate a slight increase in the tornado potential than previously forecast, though the winds are still expected to veer to the southwest with time, decreasing the tornado threat. However, the main concern continues to be the potential for damaging straight line winds as any thunderstorms activity could help mix some strong winds aloft down to the surface. The potential for hail up to 1" is also present due to the instability and higher lapse rates. It's worth noting that the forward speed of the front itself is rather quick, which could lead to the higher than normal wind gusts that we'd typically see with cool season QLCS events. The front is expected to exit to our southeast by 6 PM this evening, ending the severe chances for Central AL. The gusty winds may continue through the night, but should gradually diminish after the front passes. Much colder air builds in this evening and tonight with temperatures dropping to near freezing across the north overnight. There could be enough wrap-around moisture from the departing upper low to generate a few snow flurries across the northern half of Central AL after midnight tonight. We're not expecting any accumulation or impacts with any snow flurries. 25/Owen && .LONG TERM... (Friday through Wednesday) Issued at 251 AM CST THU JAN 12 2023 Friday through Wednesday. Any lingering showers due to wrap around moisture should lift out of our area by late Friday morning. Temperatures will be dropping through the day on Friday with Friday night/Saturday morning low temperatures expected to be in the 20s area-wide. Dry and colder weather will continue through the weekend with increasing rain chances through the early part of next week as a trough lifts through the Plains and into the Great Lakes region. The path of this system is pretty far north and most of the dynamics remain displaced well to the north, so not expecting any potential for strong storms with it. Thunderstorms probabilities remain minimal due to the limited instability, so we'll continue to leave any mention of thunderstorms out of the forecast Monday through Wednesday as the frontal boundary moves into our area, stalls, then potentially lifts back northward. Given the uncertainty in timing of the front and where/if it stalls, the rain chances remain fairly broad through early next week. 25/Owen && .AVIATION... (12Z TAFS) Issued at 551 AM CST THU JAN 12 2023 MVFR ceilings in place across the area. A line of showers and storms will move into the area after 13z, with impacts to the TAFS between 14z and 22z. Timed out the best time frame for storms at each site and placed a tempo at each location. Outside of the storms winds will gusts to 35 to 40 kts ahead and along the line. After the line clears, wrap around low clouds will work back into the area by 6z. 16 && .FIRE WEATHER... A line of strong to severe showers and storms will move through the area today, with breezy winds outside of any thunderstorms as well. Colder and drier air moves in for Friday with afternoon RH values in the 45 to 55 percent range and northwesterly 20ft winds around 10 to 12 mph. Afternoon RH values will be in the 30 to 40 percent range over the weekend with lighter winds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 66 34 42 25 / 90 20 20 0 Anniston 68 37 42 27 / 90 30 20 0 Birmingham 67 37 42 28 / 90 10 10 0 Tuscaloosa 70 38 45 27 / 90 10 10 0 Calera 67 38 43 28 / 90 10 10 0 Auburn 72 40 44 28 / 90 50 10 0 Montgomery 75 40 47 28 / 90 30 10 0 Troy 77 40 47 28 / 90 40 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM CST this evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...05 LONG TERM....25 AVIATION...16
Hazardous weather outlook, Jan 12, 2:57 AM CST, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 257 AM CST Thu Jan 12 2023 ALZ011>015-017>050-131200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 257 AM CST Thu Jan 12 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are possible on Thursday generally from 9 am through 7 pm as a cold front moves through the area. The main concern will be damaging winds, though a tornado or two cannot be ruled out, along with isolated hail up to 1 inch. Strong gusty winds are expected for much of the day across Central Alabama well in advance of any thunderstorm activity. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed on today.
In the hours before
Special weather statement, Jan 12, 8:04 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
804 AM CST Thu Jan 12 2023
ALZ011-014-121430-
Winston AL-Marion AL-
804 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of east central Marion
and northern Winston Counties through 830 AM CST...
At 804 AM CST, trained weather spotters reported a strong
thunderstorm near Haleyville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Haleyville, Double Springs, Addison, Brushy Lake, Needmore, Moreland,
Winston Free State Barn, Inmanfield, Ashridge, Smith Lake, Weiss,
Upshaw, Pebble, Delmar, Sipsey River Rec Area, Grayson and Bankhead
National Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 100 PM CST for northwestern
Alabama.
&&
LAT...LON 3430 8711 3423 8711 3409 8764 3421 8772
3431 8753
TIME...MOT...LOC 1404Z 243DEG 41KT 3417 8760
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
32/DavisLocal storm report, Jan 12, 8:19 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
819 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TORNADO DELMAR 34.17N 87.61W
01/12/2023 WINSTON AL 911 CALL CENTER
REPORT OF STORM DAMAGE WITH PEOPLE ENTRAPPED
NEAR DELMAR IN WESTERN WINSTON COUNTY.
&&
JHLocal storm report, Jan 12, 8:22 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM HAIL HALEYVILLE 34.24N 87.62W
01/12/2023 E0.70 INCH WINSTON AL CO-OP OBSERVER
WFO BMX COOPERATIVE OBSERVER REPORTS PEA TO
DIME SIZED HAIL COVERING THE GROUND NEAR
HALEYVILLE.
0814 AM TORNADO DELMAR 34.17N 87.61W
01/12/2023 WINSTON AL 911 CALL CENTER
REPORT OF STORM DAMAGE WITH PEOPLE ENTRAPPED
NEAR DELMAR IN WESTERN WINSTON COUNTY.
&&Local storm report, Jan 12, 8:33 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM TORNADO DELMAR 34.17N 87.61W
01/12/2023 WINSTON AL 911 CALL CENTER
CORRECTS TIME OF PREVIOUS TORNADO REPORT
FROM DELMAR. REPORT OF STORM DAMAGE WITH
PEOPLE ENTRAPPED NEAR DELMAR IN WESTERN
WINSTON COUNTY.
&&
JHSpecial weather statement, Jan 12, 8:39 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Birmingham AL
839 AM CST Thu Jan 12 2023
ALZ013-015-121515-
Fayette AL-Walker AL-
839 AM CST Thu Jan 12 2023
...Strong thunderstorms will impact portions of northwestern Walker
and Fayette Counties through 915 AM CST...
At 839 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Winfield to near Fayette to near Kennedy.
Movement was northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winfield, Fayette, Carbon Hill, Berry, Glen Allen, Kansas, Nauvoo,
Belk, Gu-
Win, Eldridge, Bankston, Bluff, Stone Wall, Wayside, Richard Arthur
Field, West Corona, Fayette County Public Lake, Cedrum Area, Holly
Grove and Lupton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 PM CST for central,
northwestern and west central Alabama.
&&
LAT...LON 3370 8790 3392 8792 3391 8764 3400 8764
3399 8736 3392 8736 3370 8743 3356 8795
3360 8795
TIME...MOT...LOC 1439Z 244DEG 54KT 3390 8782 3372 8785 3359 8792
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
32/DavisLocal storm report, Jan 12, 9:06 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
906 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM HAIL HALEYVILLE 34.24N 87.62W
01/12/2023 E0.70 INCH WINSTON AL CO-OP OBSERVER
WFO BMX COOPERATIVE OBSERVER REPORTS PEA TO
DIME SIZED HAIL COVERING THE GROUND NEAR
HALEYVILLE.
0807 AM TORNADO DELMAR 34.17N 87.61W
01/12/2023 WINSTON AL 911 CALL CENTER
CORRECTS TIME OF PREVIOUS TORNADO REPORT
FROM DELMAR. REPORT OF STORM DAMAGE WITH
PEOPLE ENTRAPPED NEAR DELMAR IN WESTERN
WINSTON COUNTY.
0809 AM TORNADO 2 WNW WEISS 34.18N 87.56W
01/12/2023 WINSTON AL 911 CALL CENTER
TREES AND POWER LINES DOWN ALONG CR28 NEAR
DELMAR. TDS OBSERVED ON RADAR.
0814 AM TORNADO 2 S ASHRIDGE 34.20N 87.47W
01/12/2023 WINSTON AL 911 CALL CENTER
DAMAGE REPORTED AT RESIDENCE ALONG CR3187.
0816 AM TORNADO 2 SE ASHRIDGE 34.21N 87.44W
01/12/2023 WINSTON AL 911 CALL CENTER
TREES DOWN AT HIGHWAY 195 AND CR 6 NORTHWEST
OF DOUBLE SPRINGS. TDS OBSERVED ON RADAR.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 7:33 AM CST | Special Weather Statement | BMX | Marion | 27 min |
| Jan 12, 8:04 AM CST | Special Weather Statement | BMX | Winston | 26 min |
| Jan 12, 8:07 AM CST | Tornado Warning | BMX | Winston | 24 min |
| Jan 12, 8:39 AM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Jan 12, 8:58 AM CST | Tornado Warning | BMX | Greene, Sumter | 62 min |
| Jan 12, 9:08 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 37 min |
| Jan 12, 9:46 AM CST | Special Weather Statement | BMX | Blount | 29 min |
| Jan 12, 9:49 AM CST | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Jan 12, 9:51 AM CST | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 54 min |
| Jan 12, 9:55 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 50 min |
| Jan 12, 10:12 AM CST | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 63 min |
| Jan 12, 10:25 AM CST | Tornado Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Jan 12, 10:53 AM CST | Tornado Warning | BMX | Marengo | 56 min |
| Jan 12, 10:53 AM CST | Tornado Warning | BMX | Perry | 45 min |
| Jan 12, 11:14 AM CST | Tornado Warning | BMX | Bibb | 45 min |
| Jan 12, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Shelby | 41 min |
| Jan 12, 11:32 AM CST | Tornado Warning | BMX | Dallas, Perry | 58 min |
| Jan 12, 11:36 AM CST | Tornado Warning | BMX | Chilton | 54 min |
| Jan 12, 11:38 AM CST | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 52 min |
| Jan 12, 12:09 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 45 min |
| Jan 12, 12:17 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Shelby, Talladega | 43 min |
| Jan 12, 12:18 PM CST | Tornado Warning | BMX | Autauga, Dallas | 57 min |
| Jan 12, 12:29 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 25 min |
| Jan 12, 12:39 PM CST | Severe Thunderstorm Warning | BMX | Clay | 66 min |
| Jan 12, 12:50 PM CST | Tornado Warning | BMX | Chilton, Coosa, Elmore | 55 min |
| Jan 12, 1:09 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 51 min |
| Jan 12, 1:22 PM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 38 min |
| Jan 12, 1:24 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Lowndes, Montgomery | 66 min |
| Jan 12, 1:24 PM CST | Tornado Warning | BMX | Tallapoosa | 40 min |
| Jan 12, 1:34 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 41 min |
| Jan 12, 1:49 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 41 min |
| Jan 12, 1:57 PM CST | Tornado Warning | BMX | Chambers, Randolph | 29 min |
| Jan 12, 2:03 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 57 min |
| Jan 12, 2:21 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 54 min |
| Jan 12, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 50 min |
| Jan 12, 3:11 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Pike | 64 min |
| Jan 12, 3:14 PM CST | Special Weather Statement | BMX | Bullock, Lee, Macon, Russell | 46 min |
| Jan 12, 3:17 PM CST | Tornado Warning | BMX | Barbour, Pike | 47 min |
| Jan 12, 3:53 PM CST | Special Weather Statement | BMX | Russell | 37 min |
| Jan 12, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Russell | 30 min |
Nearby
Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.